By Topic

Frequency-domain approach to the absolute stability analysis of discrete-time linear-quadratic regulators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. J. da Cruz ; Escola Politecnica, de Sao Paulo Univ., Brazil ; J. C. Geromel

A frequency-domain approach to the absolute stability analysis of multivariable time-invariant discrete-time linear quadratic regulators is developed in the paper. An imbedding form of a fundamental equality relating the return-difference and the open-loop transfer matrices is the key for the application of the Popov criterion in the analysis. This imbedding form also establishes a necessary condition for a closed-loop matrix transfer function to have been obtained through an LQ design.

Published in:

IEE Proceedings D - Control Theory and Applications  (Volume:137 ,  Issue: 2 )